MathSciNet Relay Station
MathSciNet bibliographic data
MR2359105 35H10 (35D10 35S05)
Morimoto, Yoshinori; Xu, Chao-Jiang Hypoellipticity for a class of kinetic equations. J. Math. Kyoto Univ. 47 (2007), no. 1, 129–152.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement